American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L53) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Sjoerd Dirksen. Noncommutative Boyd interpolation theorems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Kenneth J. Dykema and Claus Köstler. Tail algebras of quantum exchangeable random variables. Proc. Amer. Math. Soc. 142 (2014) 3853-3863.
Abstract, references, and article information   
View Article: PDF

[3] Mehrdad Kalantar. On harmonic non-commutative $L^p$-operators on locally compact quantum groups. Proc. Amer. Math. Soc. 141 (2013) 3969-3976.
Abstract, references, and article information   
View Article: PDF

[4] Ilwoo Cho and Palle E. T. Jorgensen. Krein-Space Operators Induced by Dirichlet Characters. Contemporary Mathematics 603 (2013) 3-33.
Book volume table of contents   
View Article: PDF

[5] Mihai Popa and Jiun-Chau Wang. On multiplicative conditionally free convolution. Trans. Amer. Math. Soc. 363 (2011) 6309-6335. MR 2833556.
Abstract, references, and article information   
View Article: PDF

[6] Claus Köstler. On Lehner’s ‘free’ noncommutative analogue of de Finetti’s theorem. Proc. Amer. Math. Soc. 139 (2011) 885-895. MR 2745641.
Abstract, references, and article information   
View Article: PDF

[7] Yong Jiao. Burkholder's inequalities in noncommutative Lorentz spaces. Proc. Amer. Math. Soc. 138 (2010) 2431-2441. MR 2607873.
Abstract, references, and article information   
View Article: PDF

[8] B. V. Rajarama Bhat, Volkmar Liebscher and Michael Skeide. Subsystems of Fock need not be Fock: Spatial CP-semigroups. Proc. Amer. Math. Soc. 138 (2010) 2443-2456. MR 2607874.
Abstract, references, and article information   
View Article: PDF

[9] Benoît Collins and Piotr Sniady. Representations of Lie groups and random matrices. Trans. Amer. Math. Soc. 361 (2009) 3269-3287. MR 2485426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Éric Ricard. A Markov dilation for self-adjoint Schur multipliers. Proc. Amer. Math. Soc. 136 (2008) 4365-4372. MR 2431051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Volkmar Liebscher and Michael Skeide. Constructing units in product systems. Proc. Amer. Math. Soc. 136 (2008) 989-997. MR 2361873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Akihito Hora and Nobuaki Obata. Asymptotic spectral analysis of growing regular graphs. Trans. Amer. Math. Soc. 360 (2008) 899-923. MR 2346476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wlodzimierz Bryc, Wojciech Matysiak and Jacek Wesolowski. Quadratic harnesses, $q$-commutations, and orthogonal martingale polynomials. Trans. Amer. Math. Soc. 359 (2007) 5449-5483. MR 2327037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Claus Köstler and Roland Speicher. On the structure of non-commutative white noises. Trans. Amer. Math. Soc. 359 (2007) 4325-4338. MR 2309187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Marius Junge and Quanhua Xu. Noncommutative maximal ergodic theorems. J. Amer. Math. Soc. 20 (2007) 385-439. MR 2276775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Barthélemy Le Gac and Ferenc Móricz. The classical monotone convergence theorem of Beppo Levi fails in noncommutative $L_2$-spaces. Proc. Amer. Math. Soc. 133 (2005) 2559-2567. MR 2146199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Greg Kuperberg. A tracial quantum central limit theorem. Trans. Amer. Math. Soc. 357 (2005) 459-471. MR 2095618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nobuhiro Asai, Izumi Kubo and Hui-Hsiung Kuo. Segal-Bargmann transforms of one-mode interacting Fock spaces associated with Gaussian and Poisson measures. Proc. Amer. Math. Soc. 131 (2003) 815-823. MR 1937419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1